Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleSolving linear systems of equations over integers with Gr\"obner bases.
Author(s) Amir Hashemi
TypeArticle in Journal
AbstractWe introduce a novel application of Gröbner bases to solve (non-homogeneous) systems of integer linear equations over integers. For this purpose, we present a new algorithm which ascertains whether a linear system of equations has an integer solution or not; in the affirmative case, the general integer solution of the system is determined.
ISSN0065-1036; 1730-6264/e
File
URL http://journals.impan.pl/cgi-bin/doi?aa163-3-5
LanguageEnglish
JournalActa Arith.
Volume163
Number3
Pages261--270
PublisherPolish Academy of Sciences (Polska Akademia Nauk - PAN), Institute of Mathematics (Instytut Matematy
Year2014
Edition0
Translation No
Refereed No
Webmaster